# SDR 95ZZZX7070

- Difficulty date: November 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1972
- Make and model: Boeing 727-23
- Aircraft serial: 18428
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Ws 546.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSPECTING AIRCRAFT PER AD 94-07-08 (SB 727-57-127), THE HYDROPRESSED WING RIB AT RT WS 546.5 WAS FOUND CRACKED ON LOWER FLANGE ADJACENT TO THE SECOND FASTENER HOLE FROM FORWARD END OF RIB.  SUSPECT CAUSE:  FATIGUE.
